# SDR DALA2024081308109

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 3,614 hours, 428 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:901. CORRECTIVE ACTION: REPACKED O2 MASKS PER A330 AMM 35-23. OK FOR SERVICE.
